# SDR RAIA201508160002

- Difficulty date: August 16, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 32,810 hours, 28,944 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A14602
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MLG DID NOT FULLY RETRACT, INDICATION FLICKERED BETWEEN AMBER AND WHITE WITH SOUND OF GEAR CYCLING.  MAINTENANCE PERFORMED GVI OF MLG, DETERMINED OK FOR FERRY FLIGHT.  MAINTENANCE REPLACED LT UPPER PROXIMITY SWITCH, OPS CHECK GOOD, ACFT RELEASED FROM FERRY FLIGHT.
